# SDR SWAA2024112170225

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 67,598 hours, 40,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. SIDE OVER WING EXIT SIGN COVER LOOSE.<[01] SECURED F.O. SIDE OVERWING EXIT SIGN COVER PER AMM 33-51-01.
